# SDR YENA201810010944

- Difficulty date: October 1, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 33,713 hours, 21,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1089, BOS-DCA. REFER TO EC E18-787-01. FUSELAGE / FWD FUSELAGE / LOWER SKIN BTWN FR15-20 STGR 21R-22R / DENTS - TEMPORARY REPAIR; THIS REPAIR HAS BEEN APPROVED VIA REF /1/ ETD AND IS CLASSIFIED AS MAJOR.
